# SDR CALA2021092401660

- Difficulty date: September 22, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 56,297 hours, 24,448 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347210220000
- Condition: Corroded
- Location: Y-1162.5 Fr68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOOR BEAM UPPER INBD SPLICE ANGLE (LOWER SURFACE) AT Y-1162.5 FR68 (A3NB-53-3-6222) (SDR) AFT CABIN FLOOR BEAM UPPER INBD SPLICE ANGLE WAS AVALUATED IAW S RM 53-00-15 AND FOUND OUT OF LIMITS, L=0.620" W=0.400" D=0.110", RECEIVED, LOCATED AND DRILLED NEW SPLICE ANGLE P/N D53472102200 00 B/N: 0002726770 IAW SRM 51-44-11 AND INSTALLED IAW SRM 51-44- 11. MAINTENANCE ACCOMPLISHED BY V933986 ON WC 0014616 ST ST ENGI NEERING BFM
